PES Erase making me feel emotionless

Page 1 of 2 12 Last
  1. PES Erase making me feel emotionless


    ^^ That lol.

    I hear a lot about having over-emotional problems, but I have lack there of. I don't think it is BAD necessarily, but it would be nice to know if this has happened to anyone else?

    Other then that it's a pretty killer supp


  2. You should feel lucky bro
    T2
    •   
       


  3. Quote Originally Posted by schroedes View Post
    You should feel lucky bro
    Why is that?

  4. Quote Originally Posted by ebarrett50
    ^^ That lol.

    I hear a lot about having over-emotional problems, but I have lack there of. I don't think it is BAD necessarily, but it would be nice to know if this has happened to anyone else?

    Other then that it's a pretty killer supp
    Because some people get real depressed. The fact that you don't give a fukc, your in the clear as far as I'm concerned

  5. Never heard of that. How long have you been on erase?
    Serious Nutrition Solutions Representative
    X-GELS THE Prohormone alternative!
    anabolicminds.com/forum/supplements/246394-arachidonic-acid-help.html
    •   
       


  6. Well, I have chronic depression... The erase kind of numbs the feeling. Hard to explain. I started yesterday, so I don't know how long it will last. It makes me feel like I could rip a door off a tank. Pretty potent stuff lol

    Edit:::
    The whole depression thing has been getting better the last few weeks though

  7. Fist time I hear this as well, are you taking stacking with something else?

  8. Quote Originally Posted by Delta Force
    Fist time I hear this as well, are you taking stacking with something else?
    I agree, haven't heard of this before. Definitely doesn't cause me depression or lack of emotion! You sure you aren't stacking with clen or something? Lol
    PEScience Representative
    http://pescience.com/insider http://facebook.com/pescience

  9. I'm stacking with DAA. When my L Dopa comes in I will be taking that too. Could it be the DAA I wonder?

  10. Seems unlikely after only one day. Same with the DAA unless you've been running it for like 10 days or more.
    Purus Labs Rep
    www.puruslabs.net

  11. I didn't think it was the DAA because that typically takes a few days to do anything.... that's why I was leaning towards the Erase. It could be my body adjusting to the estrogen blocker, being the first time I have ever taken one. First time with a test booster as well.

  12. Quote Originally Posted by ebarrett50 View Post
    I didn't think it was the DAA because that typically takes a few days to do anything.... that's why I was leaning towards the Erase. It could be my body adjusting to the estrogen blocker, being the first time I have ever taken one. First time with a test booster as well.
    Still 1 day of taking it would be early to be experiencing psychological sides IMO.
    Purus Labs Rep
    www.puruslabs.net

  13. Quote Originally Posted by Randoja View Post
    Still 1 day of taking it would be early to be experiencing psychological sides IMO.
    I agree with you on that. I can't say it's what I was expecting as a side

  14. Quote Originally Posted by Randoja View Post
    Still 1 day of taking it would be early to be experiencing psychological sides IMO.
    Correct
    HIGH VOLUME - Supreme Stim-Free Nitric Oxide Matrix
    SELECT Protein
    - Ultra-Premium Blend
    ALPHAMINE - Thermogenics...Redefined

  15. Give it some time and report back, although I could see some relevant causation.
    doing my own thang!

  16. Quote Originally Posted by andrew732 View Post
    Give it some time and report back, although I could see some relevant causation.
    You can't be serious. He has taken it for one day.

    Purus Labs Rep
    www.puruslabs.net

  17. Quote Originally Posted by Randoja View Post
    You can't be serious. He has taken it for one day.

    Actually very serious, it only takes one dose to start deactivating aromataze enzymes, if someone is deficient already in that department due to low hormone production, anhedonia is quite capable of occurring.
    doing my own thang!

  18. Taking any antidepressants??

  19. Quote Originally Posted by JD261985 View Post
    Taking any antidepressants??
    This, or anti-psychotics?
    Purus Labs Rep
    www.puruslabs.net

  20. Quote Originally Posted by ebarrett50
    Well, I have chronic depression... The erase kind of numbs the feeling. Hard to explain. I started yesterday, so I don't know how long it will last. It makes me feel like I could rip a door off a tank. Pretty potent stuff lol

    Edit:::
    The whole depression thing has been getting better the last few weeks though
    Have you been taking anything for your depression?

  21. I did erase pro, and I think the 75 mg was too much for my 5'7" 175 lb frame. I got vascular and lean, but my libido was absolutely non-existent. I stacked it with intimidate. I'm currently on anabeta elite/bulk d aspartic acid stack, growing like a beast and libido is sky high!

  22. I'd say you cant gauge its emotional effects in just one day, there could be something else going on in your life that could be the main factor here!

  23. This whole thread makes me lulz...

    I never once heard of an aromatase inhibitor giving any type of "feeling" in a day and didn't think erase a strong enough ai to be causing the anti libido effect at rec doses... i only ever got a boost...

    Although atd gave me a boost in libido too(while it kills most people's) and i felt strong as hell on it even taking it stand alone after a sd cycle and pct.

    AI's can be great... erase can be even more awesome with its anti-cort effects but i just don't see it being the cause of any of your problems.
    iForceHemavol=He-man?-http://anabolicminds.com/forum/supplement-reviews-logs/187487-hemavol-heman-doughs.htmlCompound 20 Beta log-http://anabolicminds.com/forum/supplement-reviews-logs/185396-molding-dough-compound.html

  24. Quote Originally Posted by Randoja

    This, or anti-psychotics?
    No. Never have. The only things I am taking right now is daa and erase.

  25. Could it be the cortisol reducing effects of the supplement. I've taken Erase before with no problem, but last week when I took more than one cap I couldn't sleep. I've started again today only with one cap - lets see how I go.
  •   

      
     

Similar Forum Threads

  1. HM GEAR - MAKES ME FEEL SICK ???
    By Test Educate in forum Anabolics
    Replies: 6
    Last Post: 07-08-2005, 12:01 PM
  2. M4OHN makes me feel like crap
    By rhinochaser48 in forum Cycle Logs
    Replies: 13
    Last Post: 10-23-2004, 03:11 AM
  3. M1t makes me feel like ****
    By Zack in forum Anabolics
    Replies: 24
    Last Post: 02-24-2004, 04:22 AM
  4. M1t makes me feel like ****
    By Zack in forum Anabolics
    Replies: 4
    Last Post: 01-28-2004, 12:54 AM
Log in
Log in